Alert archive / Arizona / Red Flag Warnings in 2009

Red Flag Warning 5, NWS Tucson, AZ

March 28, 2009

NWS Tucson, AZ issued this red flag warning at Mar 28, 2009, 11:58 PM MST. It took effect at Mar 29, 2009, 12:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 28, 2009, 11:58 PM MST (06:58 UTC)
In effect from
Mar 29, 2009, 12:00 PM MST
Expired
Mar 29, 2009, 7:00 PM MST
In force
7 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTWC 290658
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1158 PM MST SAT MAR 28 2009

...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON AND EARLY
EVENING FOR COCHISE...GRAHAM...SANTA CRUZ AND GREENLEE COUNTIES FOR
LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE
DANGER...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR COCHISE AND GRAHAM COUNTIES FOR LOW HUMIDITIES
AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER...

.A STRONG AREA OF LOW PRESSURE WILL MOVE THROUGH THE NORTHERN
GREAT BASIN TODAY INTO NORTHERN NEW MEXICO MONDAY. THIS WILL
RESULT IN STRONG AND GUSTY WINDS FOR EASTERN AREAS OF SOUTHEAST
ARIZONA. IN ADDITION TO THE STRONG WINDS...LOW HUMIDITIES ARE
EXPECTED WHICH WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS.

AZZ148-292200-
/O.UPG.KTWC.FW.A.0005.090329T1900Z-090330T0200Z/
/O.NEW.KTWC.FW.W.0005.090329T1900Z-090330T0200Z/
/O.CON.KTWC.FW.A.0006.090330T1900Z-090331T0200Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
1158 PM MST SAT MAR 28 2009

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST SUNDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MST TODAY. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING.

STRONG LOW PRESSURE MOVING THROUGH THE THE NORTHERN GREAT BASIN
TODAY WILL RESULT IN STRONG GUSTY WINDS ACROSS EASTERN AREAS OF
SOUTHEAST ARIZONA WITH SUSTAINED 20 FOOT WIND SPEEDS OF 20 TO 30
MPH WITH GUSTS TO 45 MPH BEGINNING EARLY SUNDAY AFTERNOON AND
CONTINUING INTO THE EVENING HOURS. ALTHOUGH THE WIND SPEEDS WILL
DECREASE AND RELATIVE HUMIDITY VALUES WILL INCREASE TONIGHT
INTO MONDAY MORNING BRIEFLY LOWERING THE FIRE DANGER...THE STRONG
GRADIENT WILL PERSIST THROUGH MONDAY AS THE STORM MOVES INTO
NORTHERN NEW MEXICO. THIS WILL RESULT IN ANOTHER ROUND OF STRONG
GUSTY WINDS AND LOW RELATIVE HUMIDITIES MONDAY AFTERNOON INTO
EVENING. THESE STRONG AND GUSTY WINDS WITH MINIMUM RELATIVE
HUMIDITIES OF 5 TO 15 PERCENT SUNDAY AND 10 TO 15 PERCENT MONDAY
WILL COMBINE WITH THE STRONG WINDS RESULTING IN RED FLAG
CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

&&

$$

AZZ146-292200-
/O.UPG.KTWC.FW.A.0005.090329T1900Z-090330T0200Z/
/O.NEW.KTWC.FW.W.0005.090329T1900Z-090330T0200Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
1158 PM MST SAT MAR 28 2009

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MST TODAY. 

STRONG LOW PRESSURE MOVING THROUGH THE THE NORTHERN GREAT BASIN
TODAY WILL RESULT IN STRONG GUSTY WINDS ACROSS THE WHITE MOUNTAINS
WITH SUSTAINED 20 FOOT WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO
45 MPH BEGINNING EARLY SUNDAY AFTERNOON AND CONTINUING INTO THE
EVENING HOURS. MINIMUM RELATIVE HUMIDITIES OF 5 TO 15 PERCENT WILL
COMBINE WITH THE STRONG WINDS RESULTING IN RED FLAG CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

&&

$$
2 follow-up statements
000 
WWUS85 KTWC 292136
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
236 PM MST SUN MAR 29 2009

...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON AND EARLY
EVENING FOR COCHISE...GRAHAM...SANTA CRUZ AND GREENLEE COUNTIES
FOR LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE
DANGER...

...RED FLAG WARNING IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR COCHISE AND SOUTHERN GRAHAM COUNTIES FOR LOW
HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER...

.A STRONG AREA OF LOW PRESSURE WILL MOVE FROM THE NORTHERN
GREAT BASIN THIS AFTERNOON INTO NORTHERN NEW MEXICO MONDAY AFTERNOON. 
THIS WILL RESULT IN STRONG AND GUSTY WINDS FOR EASTERN AREAS OF
SOUTHEAST ARIZONA. IN ADDITION TO THE STRONG WINDS...LOW
HUMIDITIES ARE EXPECTED WHICH WILL PRODUCE CRITICAL FIRE WEATHER
CONDITIONS.

AZZ148-300300-
/O.UPG.KTWC.FW.A.0006.090330T1900Z-090331T0200Z/
/O.NEW.KTWC.FW.W.0006.090330T1900Z-090331T0200Z/
/O.CON.KTWC.FW.W.0005.000000T0000Z-090330T0200Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
236 PM MST SUN MAR 29 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MST MONDAY. THIS
WARNING UPGRADES THE PREVIOUS FIRE WEATHER WATCH IN EFFECT FOR
MONDAY. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 7 PM MST
THIS EVENING.

STRONG LOW PRESSURE MOVING THROUGH THE THE NORTHERN GREAT BASIN
THIS AFTERNOON WILL RESULT IN STRONG GUSTY WINDS ACROSS EASTERN
AREAS OF SOUTHEAST ARIZONA. SUSTAINED 20 FOOT WIND SPEEDS OF 20 TO
30 MPH WITH GUSTS TO 45 MPH AND MINIMUM RELATIVE HUMIDITY VALUES
OF 5 TO 15 PERCENT WILL CONTINUE INTO THE EARLY EVENING HOURS.
ALTHOUGH THE WIND SPEEDS WILL DECREASE AND RELATIVE HUMIDITY
VALUES WILL INCREASE TONIGHT INTO MONDAY MORNING BRIEFLY LOWERING
THE FIRE DANGER...THE STRONG GRADIENT WILL PERSIST THROUGH MONDAY
AS THE STORM MOVES INTO NORTHERN NEW MEXICO. THIS WILL RESULT IN
ANOTHER ROUND OF STRONG GUSTY WINDS OF 20 TO 30 MPH WITH GUSTS TO
45 MPH AND MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT
RESULTING IN RED FLAG CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

&&

$$

AZZ146-300200-
/O.CON.KTWC.FW.W.0005.000000T0000Z-090330T0200Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
236 PM MST SUN MAR 29 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING.

STRONG LOW PRESSURE MOVING THROUGH THE THE NORTHERN GREAT BASIN
THIS AFTERNOON WILL RESULT IN STRONG GUSTY WINDS ACROSS 
THE WHITE MOUNTAINS WITH SUSTAINED 20 FOOT WIND SPEEDS OF 20 TO 30
MPH WITH GUSTS TO 45 MPH CONTINUING INTO THE EVENING HOURS.
MINIMUM RELATIVE HUMIDITIES OF 5 TO 15 PERCENT WILL COMBINE WITH
THE STRONG WINDS RESULTING IN RED FLAG CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

&&

$$
000 
WWUS85 KTWC 300205
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
705 PM MST SUN MAR 29 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR COCHISE AND SOUTHERN GRAHAM COUNTIES
FOR LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE
DANGER...

.A STRONG AREA OF LOW PRESSURE WILL MOVE INTO NORTHERN NEW MEXICO
MONDAY AFTERNOON. THIS WILL RESULT IN ANOTHER ROUND OF STRONG AND
GUSTY WINDS FOR EASTERN AREAS OF SOUTHEAST ARIZONA MONDAY. IN
ADDITION TO THE STRONG WINDS...LOW HUMIDITIES ARE EXPECTED TO
PERSIST WHICH WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS.

AZZ148-301300-
/O.EXP.KTWC.FW.W.0005.000000T0000Z-090330T0200Z/
/O.CON.KTWC.FW.W.0006.090330T1900Z-090331T0200Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
705 PM MST SUN MAR 29 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST
MONDAY...
...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING.
HOWEVER...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM
MST MONDAY.

STRONG LOW PRESSURE WILL CONTINUE TO MOVE TO THE NORTH OF ARIZONA
AND INTO NORTHERN NEW MEXICO TOMORROW. ALTHOUGH THE WIND SPEEDS
WILL DECREASE AND RELATIVE HUMIDITY VALUES WILL INCREASE TONIGHT
INTO MONDAY MORNING BRIEFLY LOWERING THE FIRE DANGER...THE STRONG
GRADIENT WILL PERSIST THROUGH MONDAY AS THE STORM MOVES INTO
NORTHERN NEW MEXICO. THIS WILL RESULT IN ANOTHER ROUND OF STRONG
GUSTY WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH AND MINIMUM
RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT RESULTING IN RED FLAG
CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

&&

$$

AZZ146-300315-
/O.EXP.KTWC.FW.W.0005.000000T0000Z-090330T0200Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
705 PM MST SUN MAR 29 2009

...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING. 

WINDS OVER THE AREA WILL CONTINUE TO DIMINISH THROUGHOUT THE
EVENING AND RELATIVE HUMIDITY VALUES WILL BEGIN TO RECOVER ABOVE
THE 15 PERCENT THRESHOLD. THAT SAID...THE RED FLAG WARNING WILL BE
ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 28, 9:40 PM MST, 2 hours 18 minutes earlier.

Area forecast discussion, Mar 28, 9:40 PM MST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
940 PM MST SAT MAR 28 2009

.SYNOPSIS...A LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT BASIN WILL
BRING BREEZY TO WINDY CONDITIONS SUNDAY AND AGAIN MONDAY IN THE
AFTERNOON AND EVENING HOURS. LESS WIND BY TUESDAY...THOUGH SOME
BREEZES MAY RETURN THE SECOND HALF OF NEXT WEEK AS ANOTHER
SYSTEM BRUSHES THE AREA.

&&

.DISCUSSION...SATELLITE IMAGERY THIS EVENING SHOWED A BATCH OF HIGH
LEVEL CLOUDS...OVER/APPROACHING NORTHERN BAJA CALIFORNIA. THIS BATCH
WILL MOVE OVER THE AREA TONIGHT WITH ADDITIONAL HIGH CLOUDS PASSING
THROUGH ON SUNDAY. OVERNIGHT LOWS WILL NOT BE AS COLD AS THE PAST
MORNINGS. MAIN FOCUS SUNDAY AND MONDAY WILL BE WIND AND FIRE WEATHER
CONCERNS AS A STORM SYSTEM PASSES THROUGH THE GREAT BASIN REGION.
CHECK FIRE WEATHER SECTION FOR MORE DETAILS.

&&

.FIRE WEATHER...DRY NORTHWESTERLY FLOW ALOFT WILL CONTINUE AS A LOW
PRESSURE SYSTEM MOVES ACROSS THE GREAT BASIN SUNDAY INTO NORTHERN
NEW MEXICO BY MONDAY AFTERNOON. THIS WILL RESULT IN BREEZY TO WINDY
CONDITIONS BOTH SUNDAY AND MONDAY AFTERNOON. MINIMUM RELATIVE
HUMIDITY VALUES WILL EASILY BE LOW ENOUGH TO MEET RED FLAG CRITERIA
SUNDAY BUT THE WINDS WILL BE A BIT MORE MARGINAL. THUS...WILL
CONTINUE THE FIRE WEATHER WATCH FOR FIRE WEATHER ZONE 146 AND
EASTERN FIRE WEATHER ZONE 148 SUNDAY. AS THE STORM MOVES INTO
NORTHERN NEW MEXICO MONDAY...THE GRADIENT WILL REMAIN TIGHT
RESULTING IN WINDY CONDITIONS MONDAY AFTERNOON WITH RELATIVE
HUMIDITY VALUES AT OR BELOW 15 PERCENT. AS A RESULT...A FIRE WEATHER
WATCH IS ALSO IN EFFECT FOR EASTERN FIRE WEATHER ZONE 148 MONDAY
AFTERNOON INTO EVENING.

&&

.AVIATION...SCATTERED HIGH CLOUDS WILL MOVE OVER THE AREA FROM THE
SOUTHWEST TONIGHT AND HANG AROUND THROUGH SUNDAY. SURFACE WINDS AT
THE THREE TERMINAL SITES WILL GENERALLY BE 10 KTS OR LESS THROUGH
SUNDAY MORNING. SURFACE WINDS BY EARLY SUNDAY AFTERNOON WILL BE OUT
OF THE WEST SOUTHWEST AT 12-18 KTS WITH GUSTS OF 22-28 KTS. SURFACE
WINDS WILL THEN DIMINISH TO LESS THEN 10 KTS AFTER SUNSET SUNDAY
EVENING. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
  FIRE WEATHER WATCH FOR FIRE WX ZONE 146 AND EASTERN 148 SUNDAY
   AFTERNOON AND EVENING...INCLUDING GREENLEE...GRAHAM AND COCHISE
   COUNTIES.

  FIRE WEATHER WATCH FOR FIRE WX ZONE EASTERN 148 (GRAHAM AND
   COCHISE COUNTIES) MONDAY AFTERNOON AND EVENING...

WEATHER.GOV/TUCSON
Hazardous weather outlook, Mar 28, 2:17 PM MST, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
217 PM MST SAT MAR 28 2009

AZZ030-035-291400-
UPPER GILA RIVER VALLEY-COCHISE COUNTY-
217 PM MST SAT MAR 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO WEATHER HAZARD EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING FOR COCHISE...GRAHAM AND GREENLEE COUNTIES FOR LOW
HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER.

FIRE WEATHER WATCH IS ALSO IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR COCHISE AND GRAHAM COUNTIES FOR LOW HUMIDITIES
AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER.

A STORM SYSTEM MOVING THROUGH THE GREAT BASIN WILL BRING STRONG
AND GUSTY WINDS TO THE AREA SUNDAY AND AGAIN MONDAY. THE SYSTEM
WILL EXIT THE REGION BY TUESDAY WITH NO WEATHER HAZARDS EXPECTED
TUESDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ019-291400-
NORTHERN GREENLEE COUNTY-
217 PM MST SAT MAR 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 2:36 PM MSTRed Flag WarningTWC28 hr

Nearby

Red Flag Warnings in Arizona, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.